Cookies?
Library Header Image
LSE Research Online LSE Library Services

Laws of large numbers for epidemic models with countably many types

Barbour, A. D. and Luczak, Malwina J. (2008) Laws of large numbers for epidemic models with countably many types. The Annals of Applied Probability, 18 (6). pp. 2208-2238. ISSN 1050-5164

Full text not available from this repository.

Abstract

In modeling parasitic diseases, it is natural to distinguish hosts according to the number of parasites that they carry, leading to a countably infinite type space. Proving the analogue of the deterministic equations, used in models with finitely many types as a “law of large numbers” approximation to the underlying stochastic model, has previously either been done case by case, using some special structure, or else not attempted. In this paper we prove a general theorem of this sort, and complement it with a rate of convergence in the ℓ1-norm.

Item Type: Article
Official URL: http://www.imstat.org/aap/
Additional Information: © 2008 The annals of applied probability
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Jan 2009 16:26
URL: http://eprints.lse.ac.uk/22192/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only